Nisa, Khoirin (2018) Robust Estimation of Generalized Estimating Equation when Data Contain Outliers. INSIST, 2 (1). pp. 1-5. ISSN 2502-8588.

[img] Text
Robust Estimation of Generalized Estimating Equation When Data Contain Outliers.pdf

Download (120kB)

Abstract

Hasil penilaian sejawat sebidang atau peer review karya ilmiah: jurnal ilmiah internasional

Item Type: Other
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DR. KHOIRIN NISA
Date Deposited: 23 Sep 2019 09:00
Last Modified: 23 Sep 2019 09:00
URI: http://repository.lppm.unila.ac.id/id/eprint/14098

Actions (login required)

View Item View Item